Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 14, NWS Miami, FL

August 24, 2011

NWS Miami, FL issued this small craft advisory at Aug 24, 2011, 11:50 PM EDT. It took effect at Aug 25, 2011, 2:00 AM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Aug 24, 2011, 11:50 PM EDT (03:50 UTC)
In effect from
Aug 25, 2011, 2:00 AM EDT
Expired
Aug 26, 2011, 1:58 PM EDT
In force
36 hr
Issued by
NWS Miami, FL

The text

As transmitted, in the capitals the NWS used until 2016.

884 
WHUS72 KMFL 250350
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1150 PM EDT WED AUG 24 2011

AMZ610-630-650-651-671-251800-
/O.NEW.KMFL.SC.Y.0014.110825T0600Z-110826T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
1150 PM EDT WED AUG 24 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY. 


* WINDS AND WAVES: OVER THE ATLANTIC WATERS, WINDS WILL RAPIDLY
  INCREASE FROM 20 TO 25 KNOTS TONIGHT TO 25 TO 30 KNOTS WITH
  HIGHER GUSTS BY THURSDAY AFTERNOON. SEAS OVER THE ATLANTIC
  WATERS WILL RAPIDLY BUILD FROM 6 TO 8 FEET TONIGHT TO UP TO 12
  FEET BY THURSDAY AFTERNOON. OVER BISCAYNE BAY AND LAKE
  OKEECHOBEE WATERS, WINDS WILL INCREASE FROM AROUND 20 KNOTS
  TONIGHT TO 20 TO 25 KNOTS BY THURSDAY AFTERNOON. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
4 follow-up statements
743 
WHUS72 KMFL 251912
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
312 PM EDT THU AUG 25 2011

AMZ610-630-650-651-671-260400-
/O.CON.KMFL.SC.Y.0014.000000T0000Z-110826T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
312 PM EDT THU AUG 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* WINDS AND WAVES: OVER THE ATLANTIC WATERS...WINDS OF 20 TO 30
  KNOTS WITH HIGHER GUSTS IN RAINBANDS ARE EXPECTED THROUGH LATE
  TONIGHT. SEAS OVER THE ATLANTIC WATERS FROM 9 TO 14 FEET THIS
  AFTERNOON AND EVENING ARE EXPECTED TO SLOWLY DECREASE TO 7 TO
  11 FEET BY FRIDAY MORNING AS HURRICANE IRENE MOVES TO THE NORTH.
  OVER BISCAYNE BAY AND LAKE OKEECHOBEE WATERS...WINDS OF 20 TO 25
  KNOTS WILL CONTINUE THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
049 
WHUS72 KMFL 260123
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
923 PM EDT THU AUG 25 2011

AMZ610-630-650-651-671-260930-
/O.CON.KMFL.SC.Y.0014.000000T0000Z-110826T1200Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
923 PM EDT THU AUG 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* WINDS AND WAVES: OVER THE ATLANTIC WATERS...WINDS OF 25 TO 35
  KNOTS WITH HIGHER GUSTS IN RAIN BANDS ARE EXPECTED THROUGH
  TONIGHT. SEAS OF 10 TO 14 FEET CAN BE EXPECTED. OVER BISCAYNE
  BAY AND THE LAKE OKEECHOBEE WATERS ...WINDS OF 20 TO 25 KNOTS
  WILL CONTINUE OVER NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
349 
WHUS72 KMFL 260806
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
406 AM EDT FRI AUG 26 2011

AMZ670-261800-
/O.EXB.KMFL.SC.Y.0014.000000T0000Z-110827T0000Z/
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
406 AM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS AND WAVES: WINDS OF 20 TO 30 KNOTS WILL PREVAIL. SEAS 
  OF 10 TO 15 FEET CAN BE EXPECTED THIS MORNING BEFORE GRADUALLY
  SUBSIDING THIS AFTERNOON...BUT STILL HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-671-261800-
/O.EXT.KMFL.SC.Y.0014.000000T0000Z-110827T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
406 AM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* WINDS AND WAVES: WINDS OF 20 TO 30 KNOTS WILL PREVAIL. SEAS 
  OF 10 TO 15 FEET CAN BE EXPECTED THIS MORNING BEFORE GRADUALLY
  SUBSIDING THIS AFTERNOON...BUT STILL HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-261800-
/O.EXT.KMFL.SC.Y.0014.000000T0000Z-110826T1800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
406 AM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON. 

* WINDS AND WAVES: WINDS OF AROUND 20 KNOTS CAN BE EXPECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MIAMI
296 
WHUS72 KMFL 261758
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
158 PM EDT FRI AUG 26 2011
 
AMZ650-651-670-671-270000-
/O.CAN.KMFL.SC.Y.0014.000000T0000Z-110827T0000Z/
/O.NEW.KMFL.SC.Y.0015.110826T1800Z-110827T0000Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT
20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM
20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-
158 PM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* WINDS AND WAVES: WINDS OF AROUND 20 KNOTS WITH HIGHER GUSTS WILL
  PREVAIL. SEAS OF 7 TO 9 FEET CAN BE EXPECTED THIS AFTERNOON
  GRADUALLY SUBSIDING TONIGHT...BUT STILL HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ610-630-261900-
/O.CAN.KMFL.SC.Y.0014.000000T0000Z-110826T1800Z/
LAKE OKEECHOBEE-BISCAYNE BAY-
158 PM EDT FRI AUG 26 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE WEST WIND HAS DIMINISHED TO BETWEEN 15 AND 20 KNOTS.
THEREFORE, THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED
THE SMALL CRAFT ADVISORY.
 

$$


HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 8:08 PM EDT, 3 hours 42 minutes earlier.

Area forecast discussion, Aug 24, 8:08 PM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
808 PM EDT WED AUG 24 2011

.AVIATION...WINDS WILL CONTINUE BACK THROUGH THE PERIOD AS THE
CENTER OF IRENE PASSES SOUTH FLORIDA THURSDAY AFTERNOON. DURING
THURS AFTERNOON IS WHEN DIRECTION WILL BACK THE FASTEST AS THE
STORM PASSES ITS CLOSEST POINT. SPEEDS WILL SLOWLY INC THROUGH THE
NIGHT AND CREEP UP INTO 20 TO 25 KT RANGE WITH GUSTS ABOVE 30 KTS.
SOME SHOWERS MAY EVEN PRODUCE GUSTS OF 35 TO 40KTS ALONG THE EAST
COAST DURING THE AFTERNOON. OVERALL CONDITIONS WILL MOSTLY VFR, BUT
MVFR AND IFR WILL BE POSSIBLE. /TINGLER

&&

.PREV DISCUSSION... /ISSUED 714 PM EDT WED AUG 24 2011/

PREVIOUS DISCUSSION...SENT 210 PM EDT...HURRICANE IRENE CURRENTLY
ON TRACK WITH THE NHC FCST AS IT MOVES TO THE NW ACROSS THE
SOUTHERN/CENTRAL BAHAMA ISLAND CHAIN. BASED ON THE FCST TRACK, IT
WILL MOVE INTO THE NORTHERN BAHAMAS ON THURSDAY. IRENE CONTINUES TO
BE A VERY LARGE SYSTEM AND THE WESTERN PORTIONS OF THE TROPICAL
STORM FORCE WINDS EXTEND OUT ABOUT 100-130NM FROM THE CENTER. THESE
WILL THEREFORE MOVE INTO THE PALM BEACH OFFSHORE ATLANTIC WATERS ON
THURSDAY AND THURSDAY NIGHT WITH POSSIBLE TROPICAL STORM FORCE GUSTS
OVER THE REMAINDER ATLANTIC WATERS EXCLUDING BISCAYNE BAY.
THEREFORE, A TROPICAL STORM WARNING IS IN EFFECT FOR THE PALM BEACH
OFFSHORE WATERS AND TROPICAL STORM WATCH FOR THE REMAINDER ATLANTIC
WATERS. THIS DOES NOT INCLUDE ANY PORTION OF BISCAYNE BAY OR THE
MAINLAND. HOWEVER, DUE TO THE LARGE WIND PERIPHERY THE E CST METRO
AREA COULD BE WINDY ON THURSDAY WITH A NORTH WIND OF 20 TO 25 MPH
EXPECTED. BOTH THE NAM AND GFS SHOW AN AREA OF SUBSIDENCE TO THE NW
OF IRENE AND THIS INDICATIVE ON WATER VAPOR IMAGERY. BY 06Z OR SO,
SOME OF THE OUTER BANDS COULD BEGIN AFFECTING THE REGION AND SO POPS
WILL INCREASE AT THAT POINT WITH BOTH MET AND MAV GIVING LIKELY POPS
FOR THURSDAY. THE TRICKY PART IS THAT SOME HISTORICAL TROPICAL
SYSTEMS HAVE GENERATED A LARGE SUBSIDENCE AIRMASS ON THE W SIDE OF
THE STORM SO S FL COULD ALSO BE RAINFALL FREE ON THURSDAY BUT AT
THIS TIME WILL GO CLOSE TO GUIDANCE SINCE THEY ARE IN GOOD
AGREEMENT. IN ADDITION, DUE TO THE PROXIMITY OF IRENE AN EAST TO
NORTHEAST SWELL WILL ALSO BEGIN TO AFFECT THE E CST BEACHES WITH AN
INCREASING THREAT FOR RIP CURRENTS.

AS IRENE MOVES OFF TO THE N AND NE OF S FL, THE WIND WILL BECOME
W-SW WITH ANY AFTERNOON CONVECTION THAT DEVELOPS TO AFFECT INTERIOR
AND E CST METRO REGION. IT COULD ALSO AFFECT TEMPERATURES, BUT THIS
WILL ALL DEPEND ON AMOUNT OF CLOUD COVER WITH THE ABUNDANCE OF
CONVECTION THAT MAY FORM. MEX GUIDANCE CURRENTLY IS SHOWING LOWER TO
MID 90S BUT COULD EASILY HAVE UPPER 90S OVER AT LEAST PARTS OF THE E
CST METRO AREA.

MARINE...NORTHEAST SURFACE WINDS WILL BEGIN TO INCREASE QUICKLY AND
SEAS WILL BECOME ROUGH IN RESPONSE TO THE APPROACH OF IRENE BY LATER
TONIGHT WITH TROPICAL STORM CONDITIONS ACROSS THE NORTHERN PORTIONS
OF THE ATLANTIC WATERS THURSDAY INTO THURSDAY NIGHT. MARINERS AND
BOATERS ACROSS SOUTH FLORIDA SHOULD CONTINUE TO MONITOR IRENE AND
KEEP ABREAST OF THE LATEST UPDATES ISSUED BY THE NATIONAL HURRICANE
CENTER AND THIS OFFICE. AS IRENE MOVES TO THE NORTH OF THE LOCAL
WATERS ON FRIDAY INTO SATURDAY, NORTH SWELLS MAY BEGIN TO AFFECT AT
LEAST PALM BEACH ATLANTIC WATERS. THIS WILL BE MONITORED OVER THE
NEXT FEW DAYS AS TO THE EXACT TRACK THAT IRENE TAKES.

FIRE WEATHER...NO PROBLEMS OR CONCERNS AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  80  89  77  93 / 30 60 50 40
FORT LAUDERDALE  80  89  78  92 / 40 60 40 40
MIAMI            79  89  78  92 / 40 60 40 40
NAPLES           76  92  77  92 / 10 30 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...TROPICAL STORM WATCH FOR COASTAL WATERS FROM DEERFIELD BEACH TO
     OCEAN REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET
     TO DEERFIELD BEACH, FL OUT 20 NM-WATERS FROM DEERFIELD
     BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE
     TERRITORIAL WATERS OF THE BAHAMAS.

     TROPICAL STORM WARNING FOR WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.

GM...NONE.
&&

DISCUSSION/MARINE...15/JR
AVIATION/RADAR/FIRE...04/AT
Hazardous weather outlook, Aug 24, 6:10 PM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
610 PM EDT WED AUG 24 2011

FLZ063-066>075-168-172>174-251000-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
610 PM EDT WED AUG 24 2011

...TROPICAL STORM WARNING PALM BEACH WATERS OUT BEYOND 20 NM...
...TROPICAL STORM WATCH REMAINDER ATLANTIC WATERS...
...THUNDERSTORMS ATLANTIC WATERS AND EAST LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

RIP CURRENTS: NORTHEAST WINDS OF 15 TO 20 MPH WILL RESULT IN A
MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC BEACHES OF PALM
BEACH, BROWARD AND MIAMI-DADE COUNTIES.

THUNDERSTORMS: THUNDERSTORMS ARE EXPECTED TO MOVE FROM THE BAHAMAS
EASTWARD TOWARD THE EAST SOUTH FLORIDA COAST TONIGHT AND MOVE
INLAND. THE PRIMARY IMPACTS FROM THE THUNDERSTORMS WILL BE LIGHTNING
STRIKES, GUSTY WINDS, AND LOCALLY HEAVY RAINFALL.

WIND: SUSTAINED SURFACE WINDS SHOULD INCREASE ACROSS THE ATLANTIC
WATERS REACHING 25 TO 30 MPH WITH HIGHER GUSTS LATE TONIGHT.

WAVE: SEAS ARE EXPECTED TO RAPIDLY BUILD ACROSS THE ATLANTIC
WATERS TONIGHT REACHING 7 TO 9 FEET BEFORE DAY BREAK THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

HURRICANE IRENE IS FORECAST BY THE NATIONAL HURRICANE CENTER TO MOVE
NORTHWEST ACROSS THE CENTRAL AND NORTHERN BAHAMAS THROUGH THURSDAY
AFTERNOON. IRENE IS A MAJOR CATEGORY THREE HURRICANE AND ADDITIONAL
STRENGTHENING IS FORECAST. ALTHOUGH THE THREAT TO SOUTH FLORIDA HAS
DIMINISHED, RESIDENTS AND VISITORS IN SOUTH FLORIDA ARE ADVISED TO
STAY TUNED TO THE LATEST FORECAST UPDATES AS IRENE CONTINUES TO MOVE
ACROSS THE BAHAMAS. NOW IS A GOOD TIME TO PREPARE IF YOU HAVE NOT
ALREADY PREPARED FOR THIS HURRICANE SEASON. REFER TO
READYSOUTHFLORIDA.ORG AND READY.GOV FOR A COMPREHENSIVE LIST OF
HURRICANE PREPAREDNESS INFORMATION.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED. INDIVIDUAL
SPOTTERS THOUGH ARE ENCOURAGED TO REPORT HIGH WIND AND LOCALLY HEAVY
RAINFALL CAUSING FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Aug 24, 8:34 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
834 PM EDT WED AUG 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     NON-TSTM WND GST 8 SSE KEY BISCAYNE      25.59N 80.10W
08/24/2011  M0 MPH           AMZ651             FL   C-MAN STATION

            A PASSING SHOWER PRODUCED A WIND GUST OF 39 KNOTS.

&&

TINGLER
Special weather statement, Aug 24, 9:24 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
924 PM EDT WED AUG 24 2011

FLZ073-074-250200-
INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
924 PM EDT WED AUG 24 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL MIAMI-DADE COUNTY

* UNTIL 1000 PM EDT

* AT 920 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG SHOWER NEAR PENNSUCO...AND MOVING SOUTHWEST AT 35 MPH.

* THE STORM WILL AFFECT...
  PENNSUCO...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2566 8062 2575 8069 2594 8038 2590 8035
TIME...MOT...LOC 0123Z 051DEG 29KT 2589 8040

TINGLER

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 9:24 PM EDTSpecial Weather StatementMFLMiami-Dade36 min
Aug 25, 4:24 AM EDTSpecial Marine WarningMFL51 min
Aug 25, 5:04 AM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach63 hr
Aug 25, 5:11 AM EDTSpecial Marine WarningMFL2 hr
Aug 25, 5:45 AM EDTSpecial Marine WarningMFL2 hr
Aug 25, 6:14 AM EDTSpecial Marine WarningMFL61 min
Aug 25, 7:42 AM EDTSpecial Marine WarningMFL93 min
Aug 25, 8:46 AM EDTHigh Surf AdvisoryMFLPalm Beach29 hr
Aug 25, 9:07 AM EDTSpecial Marine WarningMFL53 min
Aug 25, 10:00 AM EDTSpecial Marine WarningMFL60 min
Aug 25, 10:06 AM EDTSpecial Marine WarningMFL84 min
Aug 25, 10:09 AM EDTSpecial Weather StatementMFLBroward36 min
Aug 25, 10:50 AM EDTSpecial Marine WarningMFL21 min
Aug 25, 11:04 AM EDTSpecial Marine WarningMFL86 min
Aug 25, 11:06 AM EDTSpecial Marine WarningMFL54 min
Aug 25, 11:24 AM EDTSpecial Marine WarningMFL51 min
Aug 25, 11:42 AM EDTSpecial Weather StatementMFLPalm Beach63 min
Aug 25, 11:57 AM EDTSpecial Marine WarningMFL93 min
Aug 25, 12:14 PM EDTSpecial Marine WarningMFL61 min
Aug 25, 12:24 PM EDTSpecial Marine WarningMFL66 min
Aug 25, 1:19 PM EDTSpecial Marine WarningMFL56 min
Aug 25, 1:29 PM EDTSpecial Marine WarningMFL46 min
Aug 25, 1:38 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Aug 25, 1:45 PM EDTSpecial Marine WarningMFL60 min
Aug 25, 2:04 PM EDTSpecial Marine WarningMFL56 min
Aug 25, 2:33 PM EDTSpecial Marine WarningMFL87 min
Aug 25, 3:00 PM EDTSpecial Marine WarningMFL90 min
Aug 25, 3:59 PM EDTSpecial Weather StatementMFLPalm Beach31 min
Aug 25, 4:25 PM EDTSpecial Marine WarningMFL2 hr
Aug 25, 4:27 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 25, 4:43 PM EDTSpecial Marine WarningMFL2 hr
Aug 25, 5:08 PM EDTSpecial Weather StatementMFLBroward37 min
Aug 25, 6:03 PM EDTSpecial Marine WarningMFL57 min
Aug 25, 6:25 PM EDTSpecial Marine WarningMFL65 min
Aug 25, 6:43 PM EDTSpecial Marine WarningMFL40 min

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.